Track topics on Twitter Track topics that are important to you
Investigate the safety and tolerability of PP100-01 add-on treatment to the 12hr NAC treatment regime in patients treated for paracetamol/acetaminophen overdose (POD) when NAC treatment is initiated before 24hours post POD.
The study will be an open label, randomised, exploratory, rising dose design, NAC controlled, phase 1 safety and tolerability study in patients treated with NAC for paracetamol/acetaminophen overdose.
Entry into the study will depend on the patient's blood results confirming the need for NAC. A total of 24 patients will be assigned into one of 3 dosing cohorts of 8 patients (N=6 for PP100-01 and NAC; N=2 for NAC alone).
The study will primarily evaluate safety and tolerability for treatment with PP100-01 in combination with NAC as compared to NAC alone.
Royal Infirmary of Edinburgh
City of Edinburgh
Not yet recruiting
Published on BioPortfolio: 2017-06-06T20:38:21-0400
Paracetamol overdose is one of the most common medical emergencies. Annually in the UK, 100,000 people seek medical attention and 50,000 need hospital admission. Treatment is with the anti...
Randomized, double-bline, placebo-controlled, single dose study comparing the pharmacokinetics (PK) and safety of PP095-01 in Japanese and non-Asian (eg, Caucasian) subjects.
The objective of this study is to investigate whether paracetamol, given at therapeutic doses (2g/day and 3 g/day), may potentiate the anticoagulant effect of warfarin.
The purpose of this study is to determine whether the combination of paracetamol (acetaminophen) and other NSAIDs with or without weak opioids can give synergistic analgesic effect.
Paracetamol (PCM) is a widely used over-the-counter analgesic, and overdose with PCM is a condition regularly seen in everyday clinical practice. Identification of the patients with early ...
Paracetamol has been one of the most commonly used and prescribed analgesic drugs for more than a hundred years. Despite being generally well tolerated, it can result in high liver toxicity when admin...
Paracetamol is a common agent taken in deliberate self-poisoning and in accidental overdose in adults and children. Paracetamol poisoning is the commonest cause of severe acute liver injury. Since the...
Paracetamol is a widely used analgesic to which hypersensitivity reactions are rare. Reactions to paracetamol may be due to the pharmacological effects of cyclooxygenase-1 inhibition or, more rarely, ...
Pain treatment in acute musculoskeletal injuries usually consists of paracetamol, non-steroidal antiinflammatory drugs (NSAIDs) or opioids. It would be beneficial to determine whether paracetamol is a...
The potential protective effects of resveratrol (RES) on the modulation of hepatic biomarkers of apoptosis and survival, p53-Bax axis, and B-cell lymphoma 2 (Bcl-2) in an animal model of paracetamol-i...
A deep blue dye (with the formula OC6H4NC6H4OH) used to detect AMMONIA in a common test called the Berthelot's reaction and to detect PARACETAMOL by spectrophotometry.
An accidental or deliberate dose of a medication or street drug that is in excess of what is normally used.
Accidental or deliberate use of a medication or street drug in excess of normal dosage.
A CNS stimulant that is used to induce convulsions in experimental animals. It has also been used as a respiratory stimulant and in the treatment of barbiturate overdose.
A central nervous system stimulant. It was formerly used in the treatment of barbiturate overdose but is now considered to be of no value for such purposes and may be dangerous. (From Martindale, The Extra Pharmacopoeia, 30th ed, p1229)